Matrices of normal extensions of subnormal operators

Ando, Tadao: Matrices of normal extensions of subnormal operators. In: Acta scientiarum mathematicarum, (24) 1-2. pp. 91-96. (1963)

Cikk, tanulmány, mű

Download (909kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1963
Volume: 24
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 91-96
Language: angol
Official URL:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 96. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27

Actions (login required)

View Item View Item